Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red hot spots on legs and feet, pain in knee. Is it due to painkillers?

Hi, I ve been getting strange red hot spots on my legs and feet . They appear randomly and last for about 2 minutes, there is no pain only the warm sensation and it is also warm to the touch. I do have a problem with my knees that gives a lot of pain (I am getting that checked out in a couple of days), could it be from the painkillers I use for the pain?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility ALLERGIC URTICARIA is the cause for your sufferings.

-pain killers is the triggering factor in your case.

Other conditions that can make allergic urticaria worsen are:
-extreme changes in weather (extreme heat and cold)
-autoimmune diseases, such as thyroid disease or lupus


As much as they may itch, avoid scratching your hives. This makes them spread further and it may break the skin’s surface, which makes you susceptible to skin infections.


I would suggest you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you          

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor